Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Got less period than normal. Have nausea and abdominal pain. reason?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13175 Questions

default
Posted on Thu, 17 Jan 2013 in Menstruation and Miscarriage
Question: Hi, my period was to days late, started and lasted only two days instead of four and was not as heavy. About a day and a half later I was having brown discharge and the next day pinkish spotting. I have been having nausea a lot, dizzy spells and abdominal pain off and on. Could you help me?
doctor
Answered by Dr. Rakhi Tayal 13 minutes later
Hello,
Thanks for posting your query.
A decreased amount of bleeding with a brownish and pinkish spotting is not likely to be due to pregnancy. The symptoms are more likely to be due to a hormonal disturbance or stress.
The feeling of nausea, dizzy spells and mild abdominal pain could be related to mild intestinal infection which can be taken care of by taking over the counter anti spasmodics and a light easy to digest diet.
To rule out pregnancy for sure, you can do a urine test using a kit available at all the pharmacies.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Gastrointestinal infection

doctor1 MD

Hello doctor, I’m 24yrs female and newly married, we are planning for pregnancy but I’m taking treatment for hormonal imbalance, and have hypothyroidism , my endocrinologist told me that I should not plan for pregnancy for 3 months because I have stomach infection and gave me Ciplox Tz 500 for 5 days, twice a day. Does Ciplox will create any problem in planning pregnancy or make side effects to fetus? Please explain me why I should not be pregnant for 3 months, my husband is very eager for a baby for our life.. Please help me. My medicines are, thyronorm 132.5mcg, and taking calcium and vitamin supplements , Ciplox Tz last week for 5 days. I think still my infection is not yet cured I’m facing the same problems again, Can I take Ciplox Tz for 5 more days again? Thanks

doctor1 MD

Hello Doc Can you help me understanding the cbc report. My mother is suffering from diareah and actue weekness from past 2 days we got the cbc test done today . Please if u could advice if there is any possibilty of XXXXXXX kind of virus and if...

doctor1 MD

Hi doctor my son is teeting had a high fever 39 degrees and diharrea. I thought it may be infection too he got hes two teeth at the bottom. I did a stool test at the lab it says there is bacteria. He seems to have a sore tummy too whenever i touch...

doctor1 MD

I am 64 year old male with previous Kidney stone problems. About a week ago I felt like I had another kidney stone attack on my left side and vomited and after a few hours the pain went away. However I have had constant diarrhea (like going to the...

doctor1 MD

Hi doctor,

My mother was diagnosed with gastrointestine infection about few days ago she was admitted in the hospital they adminitered hermetronidazole through IV and Ciproxin IV she was discharged on the third day but given no other medications but she still is still running fever.

doctor1 MD

HI I am on METROGYL 400 I find the side effects eg severe headache hard to handle can I take Panadol while on this Drug my DR has also given me Clamoxyl 875/125 for Bowel infection how can I prevent this happening again and what causes it this is the 3nd time in 8 months thanks for your help Angie

doctor1 MD

Hi, i'm almost 26 years, 165cm and 64kg, i had a baby by emergency c-section on the 31st May this year, 4 weekslater i was diagnosed with retained product and was also found to have a strain of staffe in my uterus. i spent a week in hospital on antibiotics and then continued them for a further 10 days. i then contracted a bowel infection due to the antibiotics i was on so had another 10 days of antibiotics, before coming down with the same simptoms 2 days after the antibiotics was completed, finding out that i was immune to the original antibiotics so was then put on a 10 day cycle of stronger antibiotics to help. for the last month every time i go to the toilet after having sex with my partner i find blood. what could be causig this and should i make an appointmet to see my doctor?

thank you